# SDR ASAA2017011519607

- Difficulty date: January 15, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 55,178 hours, 24,680 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A56602
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT BETWEEN BS 947-967 RBL 50 CORRODED.  ACFT GROUNDED. REMOVED AND REPLACED THE FLOOR SUPPORT IAW SRM 51-40-02,  SRM 51-40-05, AND SRM 51-40-05.
